# SDR IXXA2024080806

- Difficulty date: August 8, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N359AZ
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 128,058 hours, 23,451 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143T1060
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDERSIDE OF FLC FLOOR BEAM UPPER T CHORD IS HEAVILY CORRODED AROUND NUTPLATE AT LFS 720, LBL 43
